# SDR CA960708009

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Leaking
- Location: Nose Wheel Well
- Component: Ronson
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTICED HYDRAULIC FLUID LEAKING FROM NOSE WHEEL WELL. NOSE LANDING GEAR SEQUENCE VALVE FOUND LEAKING FROM A CRACK IN THE BODY.
